# SDR 06FDEA0961

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FOUND EXTERNAL DOUBLER ON RT STA 1039 TO 1059 BETWEEN LONG 40 TO 42.  REMOVED AND REPLACED REPAIR IAW SRM 53-20-00 FIG 6 VOL 1, FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01173 AND SRM 53-20-00 FIG 6 VOL 1.
